# SDR ABXA010387

- Difficulty date: June 7, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- Aircraft time: 74,767 hours, 24,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN STA 1180 TO 1160, FRAME 1180 AT LONGERON 4 LEFT WAS CORRODED.  REMOVED CORROSION, ALODINED AND PRIMED IAW DC-8 SRM 51-1-8.  CORROSION WITHIN LIMITS IAW DC-8 SRM 53-2-0.
